Posted by: Charles | 2009-08-14

Warfarin user

I use warfarin on a daily basis (since 2007) to control the thickness of my blood after I developed a blood clot in my lower leg. This has affected my lifestyle in many ways, especially regarding the use of other medication/suplements. I want to know if I may take fat those burning suplements (USN, etc. type capsules) to help boost my metabolism ad burn fat when training? I have used it before, but that was pre-2007 and I found that it helped me a lot to loose weight/cut centimetres. Any advice, please? thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Charles

Drug interactions with these types of medication have not been studied in depth, and becauses of warfarin's narrow therapeutic window I'd definitely advise AGAINST using them together.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.